Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 242, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2018, 4:29 AM EDT for 4 counties in Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2018, 4:29 AM EDT (08:29 UTC)
- Expired
- Jul 21, 2018, 5:15 AM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dawson County, GA, Gilmer County, GA, Lumpkin County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 134 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 5:02 AM EDT | TSTM WND DMG | 2 Ene Dawsonville, GA | NUMEROUS TREES WERE REPORTED DOWN ON STRUCTURES, ROADWAYS, AND POWERLINES ON NORTH SEED TICK ROAD. NO INJURIES HAVE BEEN REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 3:00 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted.
382
WUUS52 KFFC 210829
SVRFFC
GAC085-123-187-227-210915-
/O.NEW.KFFC.SV.W.0242.180721T0829Z-180721T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
429 AM EDT SAT JUL 21 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Lumpkin County in north central Georgia...
Southeastern Gilmer County in north central Georgia...
Dawson County in north central Georgia...
Eastern Pickens County in north central Georgia...
* Until 515 AM EDT.
* At 429 AM EDT, severe thunderstorms were located along a line
extending from Black Gap Shelter to near Sequoyah Lake, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dahlonega, Dawsonville, Dougherty, Amicalola Falls State Park,
Sequoyah Lake, Juno, Fausett Lake, Len Foote Hike Inn, Black Gap
Shelter, Hollis Lathem Reservoir, Auraria, Garland, Nimblewill and
McKee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3464 8420 3461 8419 3464 8416 3451 8384
3450 8384 3446 8389 3447 8393 3445 8392
3441 8398 3440 8397 3438 8399 3437 8426
3438 8426 3438 8431 3460 8441 3467 8424
TIME...MOT...LOC 0829Z 301DEG 26KT 3463 8423 3458 8438
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
296
WWUS52 KFFC 210853
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
453 AM EDT SAT JUL 21 2018
GAC123-227-210902-
/O.CAN.KFFC.SV.W.0242.000000T0000Z-180721T0915Z/
Gilmer GA-Pickens GA-
453 AM EDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GILMER AND
EASTERN PICKENS COUNTIES IS CANCELLED...
The storms which prompted the warning have !moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 AM EDT for
north central Georgia.
LAT...LON 3437 8420 3447 8426 3456 8412 3447 8390
3446 8389 3447 8393 3445 8392 3441 8398
3440 8397 3438 8399
TIME...MOT...LOC 0852Z 309DEG 27KT 3450 8408 3445 8423
$$
GAC085-187-210915-
/O.CON.KFFC.SV.W.0242.000000T0000Z-180721T0915Z/
Lumpkin GA-Dawson GA-
453 AM EDT SAT JUL 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EDT
FOR SOUTHWESTERN LUMPKIN AND SOUTHERN DAWSON COUNTIES...
At 452 AM EDT, severe thunderstorms were located along a line
extending from near Auraria to near Juno, moving southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dahlonega, Dawsonville, Dougherty, McKee, Juno and Auraria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3437 8420 3447 8426 3456 8412 3447 8390
3446 8389 3447 8393 3445 8392 3441 8398
3440 8397 3438 8399
TIME...MOT...LOC 0852Z 309DEG 27KT 3450 8408 3445 8423
HAIL...<.75IN
WIND...60MPH
$$409
WWUS52 KFFC 210906
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
506 AM EDT SAT JUL 21 2018
GAC085-187-210916-
/O.EXP.KFFC.SV.W.0242.000000T0000Z-180721T0915Z/
Lumpkin GA-Dawson GA-
506 AM EDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LUMPKIN AND
SOUTHERN DAWSON COUNTIES WILL EXPIRE AT 515 AM EDT...
The storms which prompted the warning have weakened. Therefore, the
warning will be allowed to expire. However heavy rain is still
possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 AM EDT for
north central Georgia.
LAT...LON 3437 8420 3447 8426 3456 8412 3447 8390
3446 8389 3447 8393 3445 8392 3441 8398
3440 8397 3438 8399
TIME...MOT...LOC 0906Z 301DEG 25KT 3446 8401 3441 8414
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 4:10 AM EDT, 19 minutes earlier.
Area forecast discussion, Jul 21, 4:10 AM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 410 AM EDT Sat Jul 21 2018 ...Severe Thunderstorm Watch In Effect Until 10AM... .SHORT TERM /Today through Sunday/... Severe thunderstorm event ongoing this evening as outflow driven complex moves out of the Tennessee Valley and into the local area. Impressive cold pool driving this activity with temperatures in the mid 60s in it's wake, not too bad for this time of year. Outflow over Tennessee is moving SW which should allow western tier counties to get in on the act before the night is through and current severe thunderstorm watch configuration handles this well. Not a ton of instability to work with but temps aloft continue to cool with -10C values creeping into far north GA at 500 mb. May prove to be more difficult for MCS to maintain itself once it gets to the metro and Central GA, but given the strength of aforementioned cold pool and the fact that NW flow events are over achievers typically, will continue high pop and svr wording for most of the area. This first wave is sure to disrupt the environment for a time this morning and perhaps into the early afternoon, increasing the uncertainty for timing of additional storms. NAMNest which has had the best handle on this activity tonight shows a decent break in activity for the remainder of the day once this initial activity clears. In fact , it is Sat evening before next wave enters and sparks additional strong to severe storm development. Leaned this way in the grids although keep some form of pops through the entire day given the uncertainty. Upper low continues to move southward over the local area through Sunday with cold temps aloft for this time of year continuing. Impulses will traverse the overall trough from time to time with continued timing issues but chances of seeing a cluster move across most of the area sometime on Sunday looks high. Deese .LONG TERM /Sunday Night through Friday/... The forecast area will be under the influence of an upper level trough/Low pressure system during the long term that is forecast to hang around through Wednesday before weakening on Thursday with generally weak WNW flow aloft predominating Thursday and Friday. Plenty of moisture and instability will be associated with the low pressure/trough system allowing for scattered to numerous showers and thunderstorms. Forecast High temperatures will run a few to several degrees below normal through Wednesday and then close to normal Thursday and Friday. Forecast low temperatures are running close to normal. BDL && .AVIATION... 06Z UPDATE... Much of this forecast will depend upon evolution of a series of storm systems to affect the area over the next 36 hours. The first of these is moving through NE GA currently with a second moving in from Kentucky. Have inserted a TEMPO for ATL area sites but recent indications are first system may miss to the east. Timing is very difficulty with these systems but have inserted a separate Prob30 for late afternoon for possible re-development of storms. Wind calm currently over ATL but should shift to west with time this morning and remain there for the remainder of this TAF cycle. //ATL CONFIDENCE...06Z UPDATE... Medium on TSRA chances and timing. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 88 70 88 69 / 60 50 30 30 Atlanta 89 72 88 70 / 70 50 40 30 Blairsville 82 64 79 63 / 60 50 60 40 Cartersville 89 69 87 68 / 70 50 50 30 Columbus 92 74 92 72 / 40 40 30 30 Gainesville 86 69 85 68 / 70 50 40 30 Macon 90 72 91 70 / 50 40 30 30 Rome 90 69 87 68 / 70 40 50 30 Peachtree City 90 71 89 69 / 70 40 30 30 Vidalia 91 74 91 73 / 40 40 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 AM EDT this morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb... Butts...Carroll...Catoosa...Chattooga...Cherokee...Clarke... Clayton...Cobb...Coweta...Crawford...Dade...Dawson...DeKalb... Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Jackson...Jasper...Jones...Lamar...Lumpkin...Madison... Meriwether...Monroe...Morgan...Murray...Newton...North Fulton... Oconee...Oglethorpe...Paulding...Pickens...Pike...Polk... Putnam...Rockdale...South Fulton...Spalding...Talbot...Troup... Twiggs...Union...Upson...Walker...Walton...Washington...White... Whitfield...Wilkinson. && SHORT TERM...Deese LONG TERM....BDL AVIATION...Deese
Hazardous weather outlook, Jul 20, 12:50 PM EDT, 15 hours 39 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Peachtree City GA 1250 PM EDT Fri Jul 20 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211000- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 1250 PM EDT Fri Jul 20 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Isolated thunderstorms are possible this afternoon but a greater risk for storms is expected later this evening, mainly across northwest Georgia. Some of the storms could be strong to severe, with damaging winds the primary threat, mainly along and west of a Columbus to Atlanta to Gainesville line. Additional storm hazards will be small hail, locally heavy rain and frequent cloud to ground lightning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered to numerous thunderstorms will affect much of north and central Georgia Saturday into Saturday night. Again, some storms could be severe with damaging winds, frequent lightning and heavy rain. Large hail could also be possible, especially during the afternoon and early evening hours. The threat for thunderstorms will exist Sunday through Thursday, but the severe potential appears low at this time. Regardless, locally heavy rain, frequent lightning and brief gusty winds will all be possible with any showers and storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested at this time, but spotters are encouraged to submit storm/damage reports through the web by going to www.weather.gov/atlanta.
In the hours before
Special weather statement, Jul 21, 2:07 AM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
207 AM EDT SAT JUL 21 2018
GAZ006-008-210645-
Union GA-Fannin GA-
207 AM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN FANNIN COUNTIES UNTIL 245 AM EDT...
At 207 AM EDT...a line of strong thunderstorms was along a line
extending from near Marble to near Nottely Dam to near Culberson...
and moving southeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Nottely Dam, Ivy Log and Culberson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3497 8395 3494 8392 3488 8413 3499 8432
3499 8394
TIME...MOT...LOC 0607Z 299DEG 18KT 3520 8396 3502 8409 3498 8422
WIND...40MPHSpecial weather statement, Jul 21, 2:15 AM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
215 AM EDT SAT JUL 21 2018
GAZ005-006-210645-
Murray GA-Fannin GA-
215 AM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MURRAY AND
NORTHWESTERN FANNIN COUNTIES UNTIL 245 AM EDT...
At 215 AM EDT...a line of strong thunderstorms was along a line
extending from near Archville to near Parksville to near Gap
Springs...and moving southeast at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Tennga, Jones Mill, Cisco, Higdon, Colwell, Cohutta Wilderness,
Epworth and Copperhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8428 3490 8437 3488 8468 3499 8478
TIME...MOT...LOC 0615Z 308DEG 24KT 3519 8445 3506 8464 3504 8481
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 21, 2:39 AM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
239 AM EDT SAT JUL 21 2018
GAZ008-009-015-016-210715-
Union GA-Towns GA-White GA-Lumpkin GA-
239 AM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR UNION...TOWNS...NORTHWESTERN
WHITE AND NORTHEASTERN LUMPKIN COUNTIES UNTIL 315 AM EDT...
At 238 AM EDT...a line of strong thunderstorms was along a line
extending from Gumlog to Blairsville to Jones Creek...and moving
southeast at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Hiawassee, Blairsville, Young Harris, Whitley Gap Shelter, Blue
Mountain Shelter, Brasstown Bald, Gumlog, Mountain Scene, Woods Hole
Shelter, Low Gap Shelter, Owltown, Vogel State Park, Track Rock,
Macedonia, Blood Mountain Shelter and Alexanders Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3491 8366 3470 8379 3468 8401 3487 8411
3490 8401 3499 8395 3499 8387
TIME...MOT...LOC 0638Z 316DEG 25KT 3497 8391 3487 8397 3486 8409
WIND...40MPHSpecial weather statement, Jul 21, 3:22 AM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
322 AM EDT SAT JUL 21 2018
GAZ016-210745-
White GA-
322 AM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITE COUNTY UNTIL 345 AM
EDT...
At 321 AM EDT...a line of strong thunderstorms was along a line
extending from near Anna Ruby Falls to near Sautee to near Smithgall
Woods Conservation Are...and moving southeast at 30 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Helen, Leaf, Smithgall Woods Conservation Are and Sautee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3477 8365 3477 8363 3474 8362 3472 8364
3469 8364 3466 8366 3462 8364 3458 8364
3455 8362 3452 8365 3469 8380 3473 8369
3479 8367
TIME...MOT...LOC 0721Z 305DEG 27KT 3475 8362 3469 8362 3465 8374
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 21, 4:01 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 AM EDT SAT JUL 21 2018
GAZ005>007-210900-
Gilmer GA-Murray GA-Fannin GA-
401 AM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILMER...
NORTHEASTERN MURRAY AND NORTHWESTERN FANNIN COUNTIES UNTIL 500 AM
EDT...
At 358 AM EDT...strong thunderstorms with heavy rain have produced 1
to 2.5 inches of rain over the area. Creek and stream levels may
rise to near bankfull as well as cause minor flooding or standing
water in poor drainage areas. Additional heavy rain is expected and
a flash flood warning may be needed.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of this storm include
Cisco, Cherry Log, Tennga, Colwell, Cohutta Wilderness and Jones
Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3478 8431 3471 8447 3499 8480 3499 8458
TIME...MOT...LOC 0758Z 326DEG 22KT 3494 8463Special weather statement, Jul 21, 4:04 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
404 AM EDT SAT JUL 21 2018
GAZ002>005-210830-
Whitfield GA-Catoosa GA-Walker GA-Murray GA-
404 AM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...NORTHERN
WALKER AND NORTHERN MURRAY COUNTIES UNTIL 430 AM EDT...
At 404 AM EDT...a line of strong thunderstorms was along a line
extending from Flint Springs to near Dawnville to Boynton...and
moving southeast at 45 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Dalton, Chatsworth, Ringgold, Fort Oglethorpe, Varnell, Eton, Tunnel
Hill, Cohutta, Crandall, Sumac, Gregory, Blue Spring, Fairview,
Conasauga Lake, Beaverdale, Fort Mountain State Park, Indian Springs,
Wood Station, Rocky Face and Graysville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3499 8468 3496 8462 3495 8462 3471 8470
3473 8508 3497 8536 3499 8513
TIME...MOT...LOC 0804Z 300DEG 41KT 3502 8492 3484 8494 3492 8521
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 1:20 AM EDT | Severe Thunderstorm Warning | FFC | Fannin | 55 min |
| Jul 21, 2:07 AM EDT | Special Weather Statement | FFC | Union | 38 min |
| Jul 21, 2:32 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 43 min |
| Jul 21, 2:39 AM EDT | Special Weather Statement | FFC | Towns, Union | 36 min |
| Jul 21, 2:50 AM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Towns, Union, White | 40 min |
| Jul 21, 2:58 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 47 min |
| Jul 21, 3:04 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Hall, Lumpkin, Pickens and 1 more | 41 min |
| Jul 21, 3:22 AM EDT | Special Weather Statement | FFC | White | 23 min |
| Jul 21, 3:41 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Forsyth, Hall, Lumpkin | 49 min |
| Jul 21, 3:46 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 44 min |
| Jul 21, 4:01 AM EDT | Special Weather Statement | FFC | Murray | 59 min |
| Jul 21, 4:04 AM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 26 min |
| Jul 21, 4:27 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gilmer, Murray, Whitfield | 48 min |
| Jul 21, 4:31 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Hall, Jackson | 44 min |
| Jul 21, 4:33 AM EDT | Special Weather Statement | FFC | Catoosa, Dade | 27 min |
| Jul 21, 4:41 AM EDT | Flash Flood Warning | FFC | Fannin, Gilmer, Murray | 6 hr |
| Jul 21, 4:56 AM EDT | Special Weather Statement | FFC | Dade, Walker | 34 min |
| Jul 21, 5:09 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Murray, Pickens | 51 min |
| Jul 21, 5:14 AM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jul 21, 5:16 AM EDT | Special Weather Statement | FFC | Clarke | 29 min |
| Jul 21, 5:37 AM EDT | Special Weather Statement | FFC | Bartow | 23 min |
| Jul 21, 5:44 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Gwinnett, Hall, Pickens | 46 min |
| Jul 21, 5:50 AM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cherokee, Floyd | 25 min |
| Jul 21, 6:06 AM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jul 21, 6:10 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Fulton | 50 min |
| Jul 21, 6:17 AM EDT | Special Weather Statement | FFC | Polk | 28 min |
| Jul 21, 6:19 AM EDT | Special Weather Statement | FFC | Cobb, Paulding | 26 min |
| Jul 21, 6:25 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson, Oconee, Walton | 50 min |
| Jul 21, 6:29 AM EDT | Special Weather Statement | FFC | Jackson | 31 min |
| Jul 21, 6:41 AM EDT | Special Weather Statement | FFC | Douglas, Haralson | 34 min |
| Jul 21, 6:46 AM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Rockdale | 29 min |
| Jul 21, 7:03 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Newton, Putnam, Walton | 42 min |
| Jul 21, 7:12 AM EDT | Special Weather Statement | FFC | Clayton, Henry, Newton, Rockdale | 33 min |
| Jul 21, 7:14 AM EDT | Special Weather Statement | FFC | Carroll, Douglas, Fayette | 31 min |
| Jul 21, 7:38 AM EDT | Special Weather Statement | FFC | Putnam | 37 min |
| Jul 21, 7:41 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Spalding | 34 min |
| Jul 21, 7:43 AM EDT | Special Weather Statement | FFC | Coweta, Heard | 32 min |
| Jul 21, 8:00 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Lamar, Monroe | 30 min |
| Jul 21, 8:03 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 27 min |
| Jul 21, 8:08 AM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Jul 21, 8:24 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Twiggs, Wilkinson | 36 min |
| Jul 21, 8:26 AM EDT | Special Weather Statement | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 34 min |
| Jul 21, 8:33 AM EDT | River Flood Warning | FFC | Gwinnett | 78 min |
| Jul 21, 9:01 AM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 21, 9:05 AM EDT | Special Weather Statement | FFC | Crawford, Harris, Talbot, Taylor | 25 min |
| Jul 21, 9:32 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Houston, Macon, Marion, Muscogee and 3 more | 28 min |
| Jul 21, 9:34 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Johnson, Laurens, Treutlen | 26 min |
| Jul 21, 9:39 AM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 51 min |
| Jul 21, 9:59 AM EDT | Special Weather Statement | FFC | Chattahoochee, Dooly, Macon, Marion, Muscogee, Pulaski and 1 more | 31 min |
| Jul 21, 10:00 AM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Wheeler | 30 min |
| Jul 21, 10:08 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Sumter | 52 min |
| Jul 21, 10:15 AM EDT | Severe Thunderstorm Warning | FFC | Sumter | 45 min |
| Jul 21, 10:20 AM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Jul 21, 10:23 AM EDT | Special Weather Statement | FFC | Telfair | 37 min |
| Jul 21, 10:37 AM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 53 min |
| Jul 21, 10:48 AM EDT | Special Weather Statement | FFC | Webster | 12 min |
| Jul 21, 5:32 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Heard | 43 min |
| Jul 21, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 41 min |
| Jul 21, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Heard | 34 min |
| Jul 21, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 52 min |
| Jul 21, 5:57 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Jul 21, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 30 min |
| Jul 21, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 29 min |
| Jul 21, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 42 min |
| Jul 21, 6:06 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Jul 21, 6:29 PM EDT | Special Weather Statement | FFC | Heard | 31 min |
| Jul 21, 6:31 PM EDT | Special Weather Statement | FFC | Murray | 29 min |
| Jul 21, 6:34 PM EDT | Special Weather Statement | FFC | Meriwether | 26 min |
| Jul 21, 6:36 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jul 21, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 32 min |
| Jul 21, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 45 min |
| Jul 21, 7:03 PM EDT | Special Weather Statement | FFC | Murray | 42 min |
| Jul 21, 7:12 PM EDT | Special Weather Statement | FFC | Union | 33 min |
| Jul 21, 7:27 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 33 min |
| Jul 21, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Newton, Rockdale, Walton | 46 min |
| Jul 21, 7:30 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 30 min |
| Jul 21, 7:46 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 44 min |
| Jul 21, 7:48 PM EDT | Special Weather Statement | FFC | Union | 42 min |
| Jul 21, 7:51 PM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jul 21, 7:57 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.